# SDR UIEA2011112200681

- Difficulty date: November 8, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 79,401 hours, 15,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 45HJK - 60HJK EMERGENCY LIGHT FOUND INOPERATIVE.  BATTERY PACK FUSE REPLACED AND OPS TESTED NORMAL IAW AMM 33-51-00.
